Heart Views

CASE REPORT
Year
: 2014  |  Volume : 15  |  Issue : 4  |  Page : 121--123

Abnormal chest x-ray postmyocardial infarction


Ahmed M Abuosa1, Ayman H EL-Sheikh1, Abdulhalim Jamal Kinsara2 
1 Head of Adult Cardiology, King Saud Bin Abdulaziz University for Health Sciences, College of Medicine, King Abdul Aziz Medical City - Western Region. King Faisal Cardiac Center, Jeddah, Saudi Arabia
2 Assistant Professor, Head of Adult Cardiology, King Saud Bin Abdulaziz University for Health Sciences, College of Medicine, King Abdul Aziz Medical City - Western Region. King Faisal Cardiac Center, Jeddah, Saudi Arabia

Correspondence Address:
Dr. Abdulhalim Jamal Kinsara
Assistant Professor, Head of Cardiology, King Saud Bin Abdulaziz University for Health Sciences, Collage of Medicine, King Abdul Aziz Medical City-Western Region. King Faisal Cardiac Center, P. O. Box 9515, Jeddah-21423
Saudi Arabia

Pulmonary hemorrhage is a rare complication of fibrinolytic therapy. Only a few cases are reported in the literature. We present a patient who had myocardial infarction, treated with fibrinolytic therapy and developed pulmonary hemorrhage. We discuss the features that suggest and support the diagnosis.


How to cite this article:
Abuosa AM, EL-Sheikh AH, Kinsara AJ. Abnormal chest x-ray postmyocardial infarction.Heart Views 2014;15:121-123


How to cite this URL:
Abuosa AM, EL-Sheikh AH, Kinsara AJ. Abnormal chest x-ray postmyocardial infarction. Heart Views [serial online] 2014 [cited 2020 Sep 22 ];15:121-123
Available from: http://www.heartviews.org/article.asp?issn=1995-705X;year=2014;volume=15;issue=4;spage=121;epage=123;aulast=Abuosa;type=0